# SDR SWAA2021081713187

- Difficulty date: September 1, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE PACK AFT MOUNT BRACKET SUPPORT ATTACHED NUT PLATE IS BROKEN MKD DOT 60-025 / REMOVED AND REPLACED NUT PLATE AT R-1 DOOR SLIDE PACK AFT BRACKET SUPPORT AS PER SRM 51-40-02-0G-0
